Alert archive / Texas / Special Marine Warnings in 2011
Special Marine Warning 21, NWS Brownsville, TX
NWS Brownsville, TX issued this special marine warning at Oct 9, 2011, 3:33 PM CDT. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2011, 3:33 PM CDT (20:33 UTC)
- Expired
- Oct 9, 2011, 5:30 PM CDT
- In force
- 117 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
The radar
The Brownsville radar (KBRO), 39 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 4:15 PM CDT | TSTM WND GST 41 | Port Mansfield, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2641 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356
WHUS54 KBRO 092033
SMWBRO
GMZ130-132-150-092230-
/O.NEW.KBRO.MA.W.0021.111009T2033Z-111009T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
333 PM CDT SUN OCT 9 2011
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM PORT MANSFIELD TX TO THE RIO GRANDE RIVER OUT
20 NM.
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO.
LAGUNA MADRE FROM THE ARROYO COLOARDO TO 5 NM NORTH OF PORT
MANSFIELD TX.
* UNTIL 530 PM CDT
* AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF STRONG THUNDERSTORMS...WITH WIND GUSTS OF 34 KNOTS OR
GREATER...FROM PORT MANSFIELD TO 25 MILES SOUTHWEST OF PORT
MANSFIELD...MOVING EAST AT 15 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN ALSO EXPECT LOCALLY HIGH WAVES...DANGEROUS LIGHTNING...
AND TORRENTIAL RAIN WITH THE PASSAGE OF THESE INTENSE THUNDERSTORMS.
SEEK SAFETY IMMEDIATELY.
FREQUENT TO EXCESSIVE CLOUD TO WATER LIGHTNING IS OCCURRING WITH THIS
STORM. IF AT SEA...STAY BELOW DECK...AND KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
PLEASE REPORT WATERSPOUTS OR FUNNEL CLOUDS...WINDS OF 34 KNOTS OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY VESSEL DAMAGE
TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING
956-504-1432.
&&
LAT...LON 2601 9716 2600 9726 2604 9720 2607 9720
2611 9730 2619 9730 2622 9734 2626 9733
2626 9735 2635 9733 2635 9739 2640 9739
2637 9741 2638 9741 2639 9742 2659 9744
2659 9688 2611 9675 2597 9676 2597 9715
TIME...MOT...LOC 2031Z 272DEG 13KT 2659 9741 2637 9776
$$
SPEECE1 follow-up statement
983
FZUS74 KBRO 092144
MWSBRO
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
444 PM CDT SUN OCT 9 2011
GMZ130-132-150-092230-
/O.CON.KBRO.MA.W.0021.000000T0000Z-111009T2230Z/
444 PM CDT SUN OCT 9 2011
...SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR THE
COASTAL WATERS FROM PORT MANSFIELD TX TO THE RIO GRANDE RIVER OUT 20
NM...LAGUNA MADRE FROM THE ARROYO COLOARDO TO 5 NM NORTH OF PORT
MANSFIELD TX AND LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE
ARROYO COLORADO ...
AT 441 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT AN AREA OF STRONG THUNDERSTORMS...WITH WIND GUSTS OF 34 KNOTS
OR GREATER...FROM 16 MILES EAST OF PORT MANSFIELD TO 17 MILES
NORTHWEST OF LAGUNA VISTA...MOVING EAST AT 15 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN ALSO EXPECT LOCALLY HIGH WAVES...DANGEROUS LIGHTNING...
AND TORRENTIAL RAIN. SEEK SAFETY IMMEDIATELY.
PLEASE REPORT WATERSPOUTS OR FUNNEL CLOUDS...WINDS OF 34 KNOTS OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY VESSEL DAMAGE
TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING
956-504-1432.
&&
LAT...LON 2601 9716 2600 9726 2604 9720 2607 9720
2611 9730 2619 9730 2622 9734 2626 9733
2626 9735 2635 9733 2635 9739 2640 9739
2637 9741 2638 9741 2639 9742 2659 9744
2659 9688 2611 9675 2597 9676 2597 9715
TIME...MOT...LOC 2144Z 272DEG 13KT 2659 9701 2630 9743
$$
SPEECEWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this special marine warning went out at Oct 9, 2:30 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 9, 2:30 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
230 PM CDT SUN OCT 9 2011
.SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/...SATELLITE AND RADAR
IMAGES CONTINUE TO INDICATE SHOWERS AND THUNDERSTORMS...SOME
POSSIBLY STRONG TO SEVERE...ACROSS THE NORTHERN HALF OF THE CWA THIS
AFTERNOON. BELIEVE OUTFLOW BOUNDARY FROM THIS CONVECTION SHOULD
CONTINUE TO PROVIDE A FOCUS FOR ADDITIONAL DEVELOPMENT ACROSS THE
REMAINDER OF THE AREA LATE THIS AFTERNOON INTO EARLY EVENING AS LAPS
SURFACE ANALYSIS CONTINUES TO INDICATE THE HIGHEST INSTABILITY
ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE CWA CURRENTLY. RAIN
CHANCES SHOULD DIMINISH LATER THIS EVENING INTO TONIGHT WITH THE
LOSS OF DIURNAL HEATING BUT A SLIGHT CHANCE TO CHANCE OF RAIN IS
WARRANTED OVERNIGHT AS MOISTURE POOLS ALONG THE CONVECTIVE BOUNDARY
DRAPED ACROSS THE LOWER RIO GRANDE VALLEY TONIGHT. THIS BOUNDARY MAY
PROVIDE THE FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP EARLY MONDAY WITH DIURNAL HEATING PROVIDING
SOME INSTABILITY BUT THE CLOUD COVER SHOULD LIMIT THE POTENTIAL FOR
SEVERE WEATHER IN COMBINATION WITH THE 500MB TROUGH ACROSS SOUTHWEST
TEXAS LIFTING TO THE NORTH AND EAST TONIGHT INTO MONDAY. LOW TO MID
LEVEL MOISTURE WILL LIKELY LINGER ACROSS THE AREA THROUGH MON NIGHT
BUT CONVECTION MON MORNING SHOULD HELP TO STABILIZE THE ATMOSPHERE
THROUGH LATE MONDAY.
.LONG TERM.../TUESDAY THROUGH SUNDAY/...SUBTLE FEATURES IN THE
LONG RANGE MAY HAVE SUBSTANTIAL IMPACTS IN THE FORECAST AROUND MID
WEEK. ON TUESDAY...A BROAD LONG WAVE TROUGH EXPECTED TO MOVE ACROSS
TEXAS AND THE CENTRAL PLAINS. THIS FEATURE ALONG WITH AMPLE
TROPICAL MOISTURE IN PLACE WILL BE ENOUGH TO KEEP SLIGHT CHANCES
OF SHOWERS AND AN ISOLATED THUNDERTORM OR TWO IN THE FORECAST.
SOMEWHAT TRICKY AFTER THAT AND LATEST GFS MODEL RUNS SUGGEST THAT
RAIN CHANCE MAY ACTUALLY GO UP WED AND THU. THE TROPICAL SYSTEM IN
THE PACIFIC MAY BRING SUBSTANTIAL MID AND UPPER LEVEL MOISTURE
OVER THE RGV WED AND THU. PERSISTENT EASTERLY SURFACE FLOW WILL
KEEP SUBSTANTIAL LOW LEVEL MOISTURE IN PLACE. THIS COMBINATION WILL
ALLOW FOR DEEP TROPICAL MOISTURE AT ALL LEVELS. WITH THE 5H UPPER
HIGH FORECAST TO BE OVER SOUTHERN CALIFORNIA AND THE LARGE TROUGH
OVER THE EASTERN HALF OF THE US...AN AREA OF DIFLUENCE OVER THE
VALLEY MAY PROVIDE THE LIFT NEEDED TO BRING SOME POTENTIALLY HEAVY
RAINFALL OVER THE AREA WED AND/OR THU. THIS WOULD BE EXACERBATED
BY THE SEA BREEZE FRONT. CONFIDENCE IS FAIRLY LOW AT THIS POINT...
BUT POPS WERE INCREASED A BIT PRIMARILY DURING THE DAYTIME HOURS
BOTH WED AND THU. WITH THE RIDGE CENTER ANCHORED ACROSS SOUTHERN
CA...THE PERSISTENT NORTHWESTERLY SUBSIDENCE FLOW ALOFT IS
EXPECTED TO BRING MUCH DRIER CONDITIONS IN TE MID LEVELS BY FRIDAY
WITH A MARDED DECREASE IN RAIN CHANCES.
INHERITED TEMPS WERE MAINTAINED ALTHOUGH MAX TEMPS WED AND THU MAY
NEED TO BE TRIMMED DOWNWARD A DEGREE OR TWO IF THIS VERY MOIST AND
POTENTIALLY WET PATTERN PREVAILS.
&&
.MARINE...TUESDAY THROUGH FRIDAY...TONIGHT THROUGH MONDAY NIGHT...SEAS
WERE NEAR 7 FEET WITH SOUTHEAST WINDS NEAR 10 KNOTS AT BUOY020
EARLY THIS AFTERNOON. WINDS ARE EXPECTED TO BACK TO THE EAST AND
DECREASE TONIGHT INTO MONDAY IN THE WAKE OF A CONVECTIVE BOUNDARY
MOVING THROUGH THE NORTHERN PORTIONS OF DEEP SOUTH TEXAS THIS
AFTERNOON. WILL CONTINUE SMALL CRAFT ADVISORY FOR THE OFFSHORE
WATERS THIS EVENING FOR SEAS IF NOT WINDS AND EXTEND THE SCA FOR
THE FAR OFFSHORE WATERS TONIGHT AS SWELLS REMAIN HIGH IN THE 20 TO
60 NM RANGE. SCEC WILL LIKELY BE NEEDED FOR THE 0 TO 20 NM RANGE
TONIGHT FOR SEAS AS WELL.
TUESDAY THROUGH FRIDAY...MARINE CONDITIONS DURING THIS PERIOD
REMAIN A BIT UNCERTAIN. BORDERLINE SMALL CRAFT CONDITIONS MAY
STILL LINGER INTO EARLY TUESDAY. OTHERWISE...GENERALLY FAVORABLE
MARINE CONDITIONS ARE EXPECTED WITH GENERALLY LIGHT WINDS AND LOW
SEAS. HOWEVER...POTENTIALLY ERRATIC CONDITIONS COULD DEVELOP WED
AND THU IF A FEW STRONG STORMS IMPACT THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 89 77 87 75 / 40 30 30 20
BROWNSVILLE 90 73 89 74 / 40 30 30 20
HARLINGEN 92 73 90 73 / 40 30 30 20
MCALLEN 93 75 92 72 / 50 30 30 20
RIO GRANDE CITY 91 73 94 72 / 40 30 30 20
SOUTH PADRE ISLAND 85 79 86 79 / 40 30 30 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
61/51Hazardous weather outlook, Oct 9, 9:37 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 937 AM CDT SUN OCT 9 2011 TXZ248>250-252-101100- ZAPATA-JIM HOGG-BROOKS-STARR- 937 AM CDT SUN OCT 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG...WILL DEVELOP ACROSS NORTHERN PORTIONS OF DEEP SOUTH TEXAS THIS AFTERNOON. GUSTY WINDS TO NEAR 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH STRONG STORMS. IN ADDITION...HEAVY RAINFALL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THUNDERSTORMS. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. GMZ130-132-135-150-155-170-175-101100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 937 AM CDT SUN OCT 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL 7 PM CDT THIS EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG...WILL DEVELOP ACROSS PORTIONS OF THE COASTAL WATERS THIS AFTERNOON. GUSTY WINDS TO NEAR 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH STRONG STORMS. IN ADDITION...HEAVY RAINFALL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE ADJACENT GULF OF MEXICO WATERS MONDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON. TXZ251-253>257-101100- KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 937 AM CDT SUN OCT 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG...WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS THIS AFTERNOON. GUSTY WINDS TO NEAR 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH STRONG STORMS. IN ADDITION...HEAVY RAINFALL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THUNDERSTORMS. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON. CASTILLO
In the hours before
Special weather statement, Oct 9, 12:27 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1227 PM CDT SUN OCT 9 2011 TXZ248-249-091830- JIM HOGG-ZAPATA- 1227 PM CDT SUN OCT 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEAST PORTIONS OF ZAPATA COUNTY AND WESTERN PORTIONS OF JIM HOGG COUNTY... THUNDERSTORMS...MOVING SOUTHEAST AT 15 MPH...WILL AFFECT BUSTAMANTE...ESCOBA...RANDADO AND GUERRA...UNTIL 130 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED! IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL APPLIANCES. DIME SIZE HAIL IS EXPECTED. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 61
Special weather statement, Oct 9, 1:18 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 118 PM CDT SUN OCT 9 2011 TXZ249-250-091900- JIM HOGG-BROOKS- 118 PM CDT SUN OCT 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT RURAL JIM HOGG AND WESTERN BROOKS COUNTIES... A THUNDERSTORM...MOVING EAST AT 20 MPH...WILL AFFECT RURAL CENTRAL JIM HOGG COUNTY AND RURAL EASTERN JIM HOGG COUNTY...UNTIL 200 PM CDT. THE THUNDERSTORM WILL BE CROSSING FARM TO MARKET ROAD 1017 WITHIN THE NEXT 15 MINUTES. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. THIS STORM WILL PRODUCE PEA SIZE HAIL. 64
Special weather statement, Oct 9, 1:45 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CDT SUN OCT 9 2011 TXZ250-251-091930- BROOKS-KENEDY- 145 PM CDT SUN OCT 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN BROOKS COUNTY... A THUNDERSTORM...MOVING EAST AT 10 MPH...WILL AFFECT RURAL EASTERN BROOKS COUNTY AND RURAL WESTERN KENEDY COUNTY...UNTIL 230 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND...AND MAY BRING HAZARDOUS DRIVING TO MOTORISTS ON HIGHWAY 281. MINOR DAMAGE TO TREE LIMBS AND WIRES IS ALSO POSSIBLE. 64
Special weather statement, Oct 9, 2:26 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 226 PM CDT SUN OCT 9 2011 TXZ251-092015- KENEDY- 226 PM CDT SUN OCT 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN KENEDY COUNTY... A THUNDERSTORM...MOVING NORTH AT 20 MPH...WILL AFFECT NORTHEAST KENEDY COUNTY NEAR THE PENASCAL AND GULF WIND FARMS...THROUGH 315 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. 64
Special weather statement, Oct 9, 2:55 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 255 PM CDT SUN OCT 9 2011 TXZ255>257-092045- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 255 PM CDT SUN OCT 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEAST CAMERON COUNTY... A THUNDERSTORM...MOVING NORTHEAST AT 5 MPH...WILL AFFECT LA LEONA... BUENA VISTA AND ARROYO CITY...UNTIL 345 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. DIME SIZE HAIL IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 64
Special weather statement, Oct 9, 3:07 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 307 PM CDT SUN OCT 9 2011 TXZ251-254-255-092045- INLAND CAMERON-INLAND WILLACY-KENEDY- 307 PM CDT SUN OCT 9 2011 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN WILLACY AND NORTHEAST CAMERON COUNTIES... A THUNDERSTORM...MOVING SOUTHEAST AT 30 MPH...WILL AFFECT LASARA AND RAYMONDVILLE...UNTIL 345 PM CDT. GUSTY WINDS SHIFTING TO THE NORTH AT 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. DIME SIZE HAIL IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 64
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 12:45 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 30 min |
| Oct 9, 1:03 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 117 min |
| Oct 9, 2:10 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Oct 9, 2:45 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 30 min |
| Oct 9, 3:11 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 34 min |
| Oct 9, 3:38 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 97 min |
| Oct 9, 4:11 PM CDT | Special Marine Warning | BRO | 3 hr | |
| Oct 9, 5:33 PM CDT | Special Marine Warning | BRO | 117 min |
Nearby
Special Marine Warnings in Texas, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.